# SDR ASAA2021120436799

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,306 hours, 9,706 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON LEFT/RIGHT ND ON GROUND.  GROUNDED - YES. RESET PER QRH PROCEDURE-OPS CHECK GOOD.
